# SDR AALA2020081759005

- Difficulty date: August 13, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N406AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8834
- Aircraft time: 2,535 hours, 729 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Low Pressure
- Location: Emergency Ops
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L3 DOOR DAMPER & EMERGENCY OPERATIONS CYLINDER PRESSURE LOW. SERVICED L3 DOOR DAMPER & EMERGENCY OPERATIONS CYLINDER PRESSURE PER AMM 52-22-00.
